Goosebumps causing vomiting and diarrhea

Patient

Q: I get goosebumps after having a hazy feeling in my head and after the attack of goosebumps I vomit and have diarrhea. I have had all kinds of bloodwork, and tests and take 1 aspirin a day and 1 5 mg crestor a day and one lisinopril a day also 5 mg. I am 72 years old and have no other health problems and all my tests come back normal.

Doctor

A:   Thank you for your question. It is possible that your vomiting could be caused by side effects of your medication that your taking. We recommend that you go to your doctor to determine if your dosage of crestor may be causing you gastrointestinal disturbances which is precipitating your nausea and vomiting episodes. Furthermore, fluctuations in your blood pressure could also be a cause of this, you may need to have your blood pressure reevaluated and have your medication adjusted. Please be guided accordingly.

Thank you for choosing AskTheDoctor.com

Related Q&A

Q: I have stomach problems frequent bowels movements, sometimes a cramping diarrhea with burning stomach mostly after ...

Q: Hey Doc, I am 27 years old and I have IBS (usually always diarrhea) for about a year now however since last night ...

Q: Is it common medical protocol to be advised to wait 6-8 weeks for C-diff symptoms to go away after completing the pre...

Q: Hi. I'm female. 47. I have lupus (sle). Have had moderate headache (all over head)...at times severe... for 6 days. S...

Q: Hi my mother have diarrhea for like 2 days we gave her imodiam and metrogyl tab diarrhea have been stop but she has n...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews